Structure functors Compositions of arbitrary right adjoints with topological functors I
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 22 (1981) no. 3, p. 267-282
@article{CTGDC_1981__22_3_267_0,
     author = {Wischnewsky, Manfred Bernd},
     title = {Structure functors Compositions of arbitrary right adjoints with topological functors I},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {3},
     year = {1981},
     pages = {267-282},
     zbl = {0464.18005},
     mrnumber = {649075},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_3_267_0}
}
Wischnewsky, Manfred B. Structure functors Compositions of arbitrary right adjoints with topological functors I. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 22 (1981) no. 3, pp. 267-282. http://www.numdam.org/item/CTGDC_1981__22_3_267_0/

1 Adamek, J., Colimits of algebras revisited, Bull. Austral. Math. Soc. 17 (1977), 433- 450. | MR 470020 | Zbl 0365.18007

2 Adamek, J., Herrlich, H. & Strecker, G., The structure of initial completions, Cahiers Topo. et Géom. Diff. XX-4 (1979), 333-352. | Numdam | MR 558103 | Zbl 0436.18001

3 Adamek, J., Herrlich, H. & Strecker, G., Least and largest initial completions, Comment. Math. Univ. Carolinae 20 (1979), 43-77, | MR 526147 | Zbl 0404.18006 | Zbl 0404.18005

4 Borger, R. & Tholen,W., Cantors Diagonalprinzip für Kategorien, Math. Z. 160 (1978), 135 - 138. | MR 498772 | Zbl 0363.04002

5 Börger, R. & Tholen, W., Remarks on topologically algebraic functors, Cahiers Topo. et Géom. Diff. XX- 2 (1979), 155-177. | Numdam | MR 548487 | Zbl 0422.18002

6 Ehresmann, C., Structures qua si-quotient s, Math. Ann. 171 (1967), 293- 36 3. | MR 212066 | Zbl 0248.18007

7 Ehresmann, A. & C., Categories of sketched structures, Cahiers Topo. et Géom. Diff. XIII-2 (1972), 105-214. | Numdam | MR 323856 | Zbl 0263.18009

8 Gabriel, P. & Ulmer, F., Lokal präsentierbare Kategorien, Lecture Notes in Math. 221, Springer (1971). | MR 327863 | Zbl 0225.18004

9 Greve, G., Lifting clo sed and monoidal structures along semitopological functors, Lecture Notes in Math, 719, Springer (1979), 74-84. | MR 544633 | Zbl 0411.18008

10 H Errlich, H., Topological functors, Gen. Topo. and Appl. 4(1974), 125-142. | Zbl 0288.54003

11 H Errlich, H., Initial completions, Math. Z. 150 (1976), 101-110. | MR 437614 | Zbl 0319.18001

12 H Errlich, H. & Strecker, G., Semi-universal maps and universal completions, Pacific J. Math. | Zbl 0379.18008

13 H Errlich, H., Nakagawa, R., Strecker, G. & Titcomb, T., Equivalence of semitopological and topologically-algebraic functors, Canad. J. Math. 32 (1980), 34-39. | MR 559784 | Zbl 0435.18002

14 Hoffm Ann, R.-E., Semi-identifying lifts and a generalization of the duality theorem for topological functors, Math. Nachr, 14 (1976), 295- 307. | MR 428256 | Zbl 0345.18002

15 Hoffmann, R.-E., Topological functors admitting generalized Cauchy-completions. Lecture Notes in Math. 540, Springer (1976), 286-344. | MR 644648 | Zbl 0421.18002

16 Hong, Y.H., Studies on categories of universal topological algebras, Thesis, MacMaster University, Hamilton, 1974.

17 Pumplün, D., Initial morphisms and monomorphisms, Seminarberichte Femuniv. Hagen 7 (1980), 18 3-217.

18 Street, R., Tholen, W., Wischnewsky, M.B. & Wolff, H., Semitopological functors III: Lifting of monads and adjoint functors, J. Pure and Appl. Algebra 16 (1980), 299 - 314. | MR 558494 | Zbl 0428.18003

19 Tholen, W., On Wyler's taut lift-theorem, Gen. Topo. and Appl. 8 (1978), | MR 480669 | Zbl 0374.18002

20 Tholen, W., Semi-topological functors I, J. Pure and Appl. Algebra 15 (1979), 53-73. | Zbl 0413.18001

21 Tholen, W., Konkrete funktoren, Habilitationsschrift, Hagen, 1978.

22 Tholen, W., Mac Neille completion of concrete categorie s with local properties, To appear, 1978. | Zbl 0435.18005

23 Tholen, W.& Wischnewsky, M.B., Semitopological functors II, External characterizations, J. Pure and Appl. Algebra 15 (1979), 75 -92. | MR 532964 | Zbl 0413.18002

24 Trnkova, V., Automata and categories, Lecture Notes in Computer Science 32, Springer (1975), 138-152. | MR 393175 | Zbl 0341.94021

25 Wischnewsky, M.B., A lifting theorem for right adjoints, Cahiers Topo. et Géom. Diff. XIX - 2 (1978), 155 - 168. | Numdam | MR 528344 | Zbl 0409.18003

26 Wischnewsky, M.B., A generalized duality theorem for structure functors, Cahiers Topo. et Géom. Diff, XXI- 2 (1980), 191-224. | Numdam | MR 574664 | Zbl 0445.18002

27 Wischnewsky, M.B., Structure functors; representation and existence theorems, Lecture Notes in Math. 719, Springer (1979), 39 5 - 411. | MR 544663

28 Wischnewsky, M.B., Structure functors, compositions of arbitrary right adjoints with topological functors II, Proc. Conf, on categorical Topology Ottawa (1980), to appear. | MR 659904 | Zbl 0492.18002

29 Wyler, O., Quotient maps, Gen. Topo. and Appl. 3 (1973), 149-160. | MR 320105 | Zbl 0278.54009